zbMATH — the first resource for mathematics

Regular \(\mathcal L \)-spaces. (English) Zbl 0797.54005
Recently the authors introduced the notion of \(\mathcal L\)-regularity of sequential convergence spaces. In this paper they continue to investigate \(\mathcal L\)-regularity, in particular in the class of \({\mathcal L}^{\text{f}}\)-spaces. (An \(\mathcal L\)-space \((X,L)\) is said to be an \({\mathcal L}^{\text{f}}\)-space if there exists a filter convergence structure \(q\) on \(X\) such that \(L\) is associated with \(q\), i.e. \(L = {\mathcal L}(q)\).) For example they prove that an \({\mathcal L}^{\text{f}}\)- space \(X\) is \(\mathcal L\)-regular iff its \(\gamma\)-modification \(\gamma X\) (in the sense of Beattie and Butzmann) is a regular convergence space. A characterization of \(\mathcal L\)-regular \({\mathcal L}^*\)-spaces is given. Regular modifications of \({\mathcal L}^{\text{f}}\)-spaces and \({\mathcal L}^*\)-spaces are defined and studied and some categorical aspects of such modifications are also considered. Some characterizations of \({\mathcal L}^{\text{f}}\)-spaces having regular modifications with unique limits are given. The authors also consider the (topological) category \(\mathcal L\) of \(\mathcal L\)-spaces and \(\mathcal L\)-continuous mappings and some of its full subcategories.

54A20 Convergence in general topology (sequences, filters, limits, convergence spaces, nets, etc.)
54D10 Lower separation axioms (\(T_0\)–\(T_3\), etc.)
54B30 Categorical methods in general topology
Full Text: EuDML
[1] Beattie, R. and Butzmann, H.-P.: Sequentially determined convergence spaces. Czechoslovak Math. J. 37 (1987), 231-247. · Zbl 0652.54001
[2] Beattie, R., Butzmann, H.-P. and Herrlich, H.: Filter convergence via sequential convergence. Comment. Math. Univ. Carolin. 27 (1986), 69-81. · Zbl 0591.54003
[3] Frič, R.: Regularity and extension of mappings in sequential spaces. Comment. Math. Univ. Carolin. 15 (1974), 161-171. · Zbl 0275.54019
[4] Frič, R. and Kent, D.C.: Regularity and extension of maps. Math. Slovaca · Zbl 0762.54019
[5] Frič, R. and Koutník, V.: Sequential structures. Convergence Structures and Applications to Analysis. Abh. Akad. Wiss. DDR, Abt. Math.-Naturwiss.-Technik N4, 1979, pp. 37-56.
[6] Frič, R. and Novák, J.: A tiny peculiar Fréchet space. Czechoslovak Math. J. 34 (1984), 22-27. · Zbl 0543.54021
[7] Frič, R. and Vojtáš, P.: Diagonal conditions in sequential convergence. Convergence Structures 1984. Proc. Conf. on Convergence, Bechyně, 1984, Akademie-Verlag, Mathematical Research/Mathematische Forschung Bd. 24, Berlin, 1985, pp. 77-94.
[8] Frič, R. and Zanolin, F.: Strict completions of \({\mathcal L}^{*}_{0}\)-groups. Czechoslovak Math. J. · Zbl 0797.54007
[9] Herrlich, H.: Sequential structures: Categorical aspects. Convergence Structures 1984. Proc. Conf. on Convergence, Bechyně, 1984, Akademie-Verlag, Mathematical Research/Mathematische Forschung Bd. 24, Berlin, 1985, pp. 165-176.
[10] Kent, D.C. and Richardson, G.D.: The regularity series of a convergence space. Bull. Austral. Math. Soc. 13 (1975), 21-44. · Zbl 0308.54001
[11] Kneis, G.: Completion functors for categories of convergence spaces, I, Acceptability functors. Math. Nachr. 129 (1986), 283-312. · Zbl 0623.54003
[12] Novák, J.: Regular space on which every continuous function is constant. Časapis. Pěst. Mat. Fys. 73 (1948), 56-68.
[13] Novák, J.: Convergence of double sequences. Convergence structures 1984 (Proc. Conf. on Convergence, Bechyně, 1984). (1985), Akademie-Verlag, Mathematical Research/Mathematische Forschung Bd. 24, Berlin, 233-243.
[14] Preuss, G.: Theory of topological structures. D. Reidel Publ. Co., Dordrecht, pp. 1987.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.